Posted by: Anon | 2009-09-11

Evra Patches

Hi there

I want to know the following. My wife has been on the pill for 6 months untill two weeks ago. She has been using it everyday and took it on the same time. She never missed one pill. The pill : Nordette.

Now we switched over to the Evra patches, because the doctor told us that the Nordette could be too strong for her. She started last week and exactly a week after the first one she started noticing that her one breast are sore on the inside, the next morning the next one. That afternoon she noticed that the soreness are also now towards the nipple area. She has no other symptoms.

I know her thyroid gland has problems as well.Can the patch cause her breasts to become sore.

And we have sex everyday, but with condoms. We dont do it, if we dont have protection.

What can cause the soreness in her breasts?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Breast tenderness is common when starting on Evra and is usually self limiting. If no improvent is seen during the 2nd cycle on the patch, I'd suggest consulting her prescriber. All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.